Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 105, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2016, 4:36 PM CDT for 5 counties in Illinois. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 4:36 PM CDT (21:36 UTC)
- Expired
- Jul 13, 2016, 5:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:45 PM CDT | TSTM WND DMG | Peoria, IL | LARGE TREE LIMBS/BRANCHES DOWN |
| Jul 13, 4:45 PM CDT | TSTM WND GST 70 | Peoria, IL | |
| Jul 13, 4:58 PM CDT | TSTM WND DMG | Metamora, IL | LARGE TREE UPROOTED AND LANDED ON A HOUSE IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.4
The text
As transmitted.
385
WUUS53 KILX 132136
SVRILX
ILC123-143-175-179-203-132230-
/O.NEW.KILX.SV.W.0105.160713T2136Z-160713T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 530 PM CDT
* AT 436 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMP GROVE TO DUNLAP TO NEAR BRIMFIELD...MOVING EAST
AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...EUREKA...LACON...EAST PEORIA...WASHINGTON...CHILLICOTHE...
WEST PEORIA...METAMORA...GERMANTOWN HILLS...EL PASO...HENRY...
ELMWOOD...MINONK...ROANOKE...BELLEVUE...PRINCEVILLE...ROME...
WYOMING...TOLUCA AND DUNLAP.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 40.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 4.
INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIND
DAMAGE ACROSS NORTHERN PEORIA COUNTY NEAR LAURA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! WIND DAMAGE
WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4117 8964 4115 8964 4115 8941 4114 8933
4112 8933 4111 8936 4110 8935 4110 8905
4093 8905 4092 8899 4063 8906 4066 8946
4073 8998 4087 8993 4118 8970
TIME...MOT...LOC 2136Z 283DEG 40KT 4106 8964 4087 8969 4080 8982
HAIL...<.75IN
WIND...70MPH
$$
SHIMON4 follow-up statements
381
WWUS53 KILX 132149
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT WED JUL 13 2016
ILC175-132159-
/O.CAN.KILX.SV.W.0105.000000T0000Z-160713T2230Z/
STARK-
449 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARK COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4115 8941 4114 8933 4112 8933 4111 8936
4110 8935 4110 8905 4093 8905 4092 8899
4063 8906 4066 8946 4070 8977 4097 8962
4115 8958
TIME...MOT...LOC 2149Z 272DEG 40KT 4105 8947 4086 8952 4079 8965
$$
ILC123-143-179-203-132230-
/O.CON.KILX.SV.W.0105.000000T0000Z-160713T2230Z/
WOODFORD-PEORIA-TAZEWELL-MARSHALL-
449 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WOODFORD...NORTHEASTERN PEORIA...NORTHEASTERN TAZEWELL AND
MARSHALL COUNTIES...
AT 449 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPARLAND TO ROME TO NEAR PEORIA...MOVING EAST AT 45
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...EUREKA...LACON...EAST PEORIA...WASHINGTON...CHILLICOTHE...
WEST PEORIA...METAMORA...GERMANTOWN HILLS...EL PASO...HENRY...
MINONK...ROANOKE...BELLEVUE...ROME...TOLUCA...DUNLAP...WASHBURN...
WENONA AND SPRING BAY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 40.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 4.
INTERSTATE 74 BETWEEN MILE MARKERS 83 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4115 8941 4114 8933 4112 8933 4111 8936
4110 8935 4110 8905 4093 8905 4092 8899
4063 8906 4066 8946 4070 8977 4097 8962
4115 8958
TIME...MOT...LOC 2149Z 272DEG 40KT 4105 8947 4086 8952 4079 8965
HAIL...<.75IN
WIND...70MPH
$$
SHIMON198
WWUS53 KILX 132158
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED JUL 13 2016
ILC143-132207-
/O.CAN.KILX.SV.W.0105.000000T0000Z-160713T2230Z/
PEORIA-
458 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEORIA COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4115 8941 4114 8933 4112 8933 4111 8936
4110 8935 4110 8905 4093 8905 4092 8899
4063 8906 4066 8946 4067 8952 4079 8950
4097 8943
TIME...MOT...LOC 2157Z 278DEG 37KT 4103 8933 4086 8941 4076 8946
$$
ILC123-179-203-132230-
/O.CON.KILX.SV.W.0105.000000T0000Z-160713T2230Z/
WOODFORD-TAZEWELL-MARSHALL-
458 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WOODFORD...NORTHEASTERN TAZEWELL AND MARSHALL COUNTIES...
AT 457 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LACON TO NEAR METAMORA TO GERMANTOWN HILLS...
MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EUREKA...LACON...EAST PEORIA...WASHINGTON...METAMORA...
GERMANTOWN HILLS...EL PASO...HENRY...MINONK...ROANOKE...TOLUCA...
WASHBURN...WENONA...VARNA...SECOR...CAZENOVIA...BENSON...LA ROSE...
PANOLA AND MARSHALL-PUTNAM COUNTY FAIRGROUNDS.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4115 8941 4114 8933 4112 8933 4111 8936
4110 8935 4110 8905 4093 8905 4092 8899
4063 8906 4066 8946 4067 8952 4079 8950
4097 8943
TIME...MOT...LOC 2157Z 278DEG 37KT 4103 8933 4086 8941 4076 8946
HAIL...<.75IN
WIND...70MPH
$$
SHIMON176
WWUS53 KILX 132211
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT WED JUL 13 2016
ILC179-132221-
/O.CAN.KILX.SV.W.0105.000000T0000Z-160713T2230Z/
TAZEWELL-
511 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4110 8927 4110 8905 4093 8905 4092 8899
4063 8906 4065 8931 4079 8929
TIME...MOT...LOC 2211Z 281DEG 45KT 4098 8915 4083 8921 4072 8921
$$
ILC123-203-132230-
/O.CON.KILX.SV.W.0105.000000T0000Z-160713T2230Z/
WOODFORD-MARSHALL-
511 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN WOODFORD AND EASTERN MARSHALL COUNTIES...
AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOLUCA TO NEAR ROANOKE TO NEAR EUREKA...MOVING EAST AT
50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EUREKA...EL PASO...MINONK...ROANOKE...TOLUCA...WASHBURN...WENONA...
VARNA...SECOR...BENSON...LA ROSE...PANOLA...
PATTONSBURG AND EVERGREEN LAKE.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4110 8927 4110 8905 4093 8905 4092 8899
4063 8906 4065 8931 4079 8929
TIME...MOT...LOC 2211Z 281DEG 45KT 4098 8915 4083 8921 4072 8921
HAIL...<.75IN
WIND...70MPH
$$
SHIMON330
WWUS53 KILX 132228
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT WED JUL 13 2016
ILC123-203-132237-
/O.EXP.KILX.SV.W.0105.000000T0000Z-160713T2230Z/
WOODFORD-MARSHALL-
528 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODFORD AND EASTERN
MARSHALL COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR UNTIL 900 PM CDT
FOR CENTRAL ILLINOIS.
LAT...LON 4110 8927 4110 8905 4093 8905 4092 8899
4063 8906 4065 8931 4079 8929
TIME...MOT...LOC 2225Z 283DEG 40KT 4098 8915 4083 8921 4072 8921
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 13, 3:06 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 306 PM CDT WED JUL 13 2016 .SHORT TERM...(Tonight) ISSUED AT 305 PM CDT Wed Jul 13 2016 SPC issued a severe thunderstorm watch until 9 pm across our CWA. A cluster of strong to severe thunderstorms was over eastern parts of Vermilion, Edgar and Clark counties pushing ENE around 30 mph into IN. A large MCS with a line of strong to severe thunderstorms was pushing into far western IL near MS river valley from IA/MO. CAPES have risen to 3-4k J/kg across CWA ahead of the storms and 0-6 km bulk shear was increasing between 30-45 kts over western IL at mid afternoon near the storms. Dewpoints in the low to mid 70s and temps in the mid 80s to lower 90s was supporting these higher CAPES. Heat indices were 100-105F in southeast IL where more sunshine today and in the 90s over central IL. MCS is moving eastward around 30 mph and HRRR brings these thunderstorms east toward the IL/IN border by 00Z and then diminishing from west to east during mid/late evening. Pops were lowered overnight behind this MCS with lingering 30-50% chance pops over southeast IL while slight chances in central IL. Muggy lows overnight mostly in the lower 70s with some upper 60s nw of IL river. && .LONG TERM...(Thursday through Wednesday) ISSUED AT 305 PM CDT Wed Jul 13 2016 SPC day2 outlook has expanded the marginal risk of severe thunderstorms Thu afternoon to as far north as I-72. A frontal boundary over the upper MS river valley over nw parts of WI/IA is progged to track southeast across central IL Thu morning and thru southeast IL during Thu afternoon. Still some instability along and ahead of the front supporting marginal risk of severe storms south of I-72 Thu afternoon though coverage will be much lower than today. High Thu in the mid to upper 80s while dewpoints in the mid 60s nw over IL river valley, and lower 70s in southeast IL. Afternoon heat index values peak in mid 90s in southeast IL south of I-70. Lingered slight chance of showers/thunderstorms over southeast IL Thu night into Fri night closer to frontal boundary and some weak instability over southern IL. Cooler highs around 80F from I-74 north on Friday with mid 80s southeast of I-70. Saturday still looks dry across CWA with highs of 80-85F and dewpoints in the low to mid 60s. Have slight chance of showers/thunderstorms far nw CWA overnight Sat night ahead of approaching weather system moving into the upper Midwest. Most of our CWA should still be dry on Sat night though. Have 20-40% pops arriving on Sunday with the higher pops west of I-57. Seasonable highs Sunday in the mid to upper 80s while dewpoints rising into the lower 70s by Sunday afternoon so getting more humid again. Have chances of showers and thunderstorms continuing Sunday night through Monday night across CWA with slight pops on Tuesday especially in eastern IL. A strong 600 dm 500 mb high builds over the central plains early next week and have disturbances riding over top of it across central and southeast IL. Models expand this subtropical ridge eastward into IL by middle of next week as 500 mb heights rise above 594 dm by Wed, with heat and humidity increasing and having dry conditions Tue night and Wed. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1217 PM CDT Wed Jul 13 2016 Area of thunderstorms currently pushing east across Missouri, and is projected to move into west central Illinois toward mid- afternoon. Added in a TEMPO period at all TAF sites for the heavier storms, which may produce brief IFR conditions as they move through. Cold front is expected to arrive late Thursday morning, with a gradual wind shift toward the west-northwest. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...Geelhart
Hazardous weather outlook, Jul 13, 11:45 AM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT WED JUL 13 2016 ILZ027>031-036>038-040>043-047>053-141100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1145 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING...MOVING EAST OUT OF MISSOURI. THE PRIMARY THREAT IS WITH DAMAGING WINDS. HOWEVER...A FEW STORMS MAY PRODUCE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES RETURN TO THE AREA TO START NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME FRAME IS BETWEEN 3 PM AND 8 PM. ILZ044>046-054>057-061-141100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 1145 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...PRIMARILY DURING VERY LATE AFTERNOON INTO EVENING. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL LINGER INTO EARLY THURSDAY. AFTER A COUPLE DAYS OF QUIET WEATHER... THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME FRAME IS BETWEEN 4 PM AND 9 PM. ILZ062-063-066>068-071>073-141100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1145 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE VERY LATE THIS AFTERNOON AND MORE LIKELY THIS EVENING. SOME OF THE STORMS HAVE THE POTENTIAL TO BE SEVERE...MAINLY THIS EVENING...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. HOWEVER...A FEW STORMS MAY PRODUCE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES THIS AFTERNOON WILL APPROACH 100 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL LINGER INTO FRIDAY. AFTER A BRIEF LULL ON SATURDAY...THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY BETWEEN 5 PM AND 10 PM. GEELHART
In the hours before
Special weather statement, Jul 13, 1:29 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 129 PM CDT WED JUL 13 2016 ILZ045-046-055-057-131900- EDGAR-CHAMPAIGN-DOUGLAS-VERMILION- 129 PM CDT WED JUL 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERMILION... NORTHWESTERN EDGAR...SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 200 PM CDT... AT 128 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOMER TO NEAR HINDSBORO. MOVEMENT WAS EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DANVILLE...ST. JOSEPH...TILTON...VILLA GROVE...CATLIN...OAKWOOD... SIDNEY...HOMER...NEWMAN...OGDEN...FAIRMOUNT...SIDELL...FITHIAN... CAMARGO...HUME...BROADLANDS...BROCTON...ALLERTON... MUNCIE AND INDIANOLA. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 213. LAT...LON 4016 8762 3971 8786 3972 8825 4017 8799 TIME...MOT...LOC 1828Z 248DEG 13KT 4004 8794 3973 8817 GEELHART
Local storm report, Jul 13, 3:27 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 4 S BLUFFS 39.69N 90.53W
07/13/2016 SCOTT IL LAW ENFORCEMENT
TREES DOWN ACROSS IL ROUTE 100.
&&
JRPLocal storm report, Jul 13, 4:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
417 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG CHATHAM 39.67N 89.70W
07/13/2016 SANGAMON IL TRAINED SPOTTER
8 INCH DIAMETER TREE SNAPPED AT THE BASE AT 11 BUCKINGHAM
DRIVE.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:53 AM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 37 min |
| Jul 13, 9:19 AM CDT | Special Weather Statement | ILX | DeWitt | 26 min |
| Jul 13, 9:32 AM CDT | Special Weather Statement | ILX | Champaign | 43 min |
| Jul 13, 9:43 AM CDT | Special Weather Statement | ILX | DeWitt | 47 min |
| Jul 13, 1:29 PM CDT | Special Weather Statement | ILX | Douglas | 31 min |
| Jul 13, 2:11 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 34 min |
| Jul 13, 2:53 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 52 min |
| Jul 13, 2:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 47 min |
| Jul 13, 3:39 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 51 min |
| Jul 13, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 45 min |
| Jul 13, 3:50 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 40 min |
| Jul 13, 4:17 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 28 min |
| Jul 13, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 51 min |
| Jul 13, 4:30 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| Jul 13, 4:31 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Menard, Sangamon | 44 min |
| Jul 13, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt, Shelby | 47 min |
| Jul 13, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 44 min |
| Jul 13, 5:07 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 38 min |
| Jul 13, 5:10 PM CDT | Flash Flood Warning | ILX | Clark, Edgar | 4 hr |
| Jul 13, 5:18 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 39 min |
| Jul 13, 5:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 45 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 34 min |
| Jul 13, 5:40 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jul 13, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar, Lawrence | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.